MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD PHOENIX¿ PMIC/ID-109; SEE H.10

BECTON, DICKINSON & CO. (SPARKS) BD PHOENIX¿ PMIC/ID-109; SEE H.10
Model Number 448609
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using the bd phoenix¿ pmic/id-109 that there was discrepant results.The following information was provided by the initial reporter: customer reports discrepant results on antibiotic resistance.
 
Additional Manufacturer Narrative
Common device name: system, test, automated antimicrobial susceptibility, short incubation.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
This complaint is for false resistance for vancomycin (v) with staphylococcus epidermidis when using panel phoenix pmic/id-109 448609 batch 2152607.The customer provided one panel return, phoenix generated lab reports and log files for the investigation.The customer did not provide an isolate for the investigation.To investigate, the one (1) customer returned panel and four (4) retention panels from the complaint batch 2152607 were tested using qc isolate s.Epidermidis (pos3644) on a phoenix instrument and evaluated for vancomycin (v) mic results.For a total of five (5) panels tested.During investigation, all five panels tested yielded satisfactory mic results for qc isolate s.Epidermidis (pos3644) and vancomycin (v).Therefore, this complaint is not confirmed.A review of quality notifications revealed no quality notifications generated on the complaint batch.A review of complaints revealed no additional complaint on the complaint batch.Complaint trending was performed, and no trends were identified associated with this defect.Bd id/ast plant quality will continue to monitor for trends and take action as necessary.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
BD PHOENIX¿ PMIC/ID-109
Common Device Name
SEE H.10
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16330838
Report Number1119779-2023-00118
Device Sequence Number6315097
Product Code LON
UDI-Device Identifier30382904486090
UDI-Public30382904486090
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K040716
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number448609
Device Catalogue Number448609
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date02/09/2023
Supplement Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown